# SDR 98ZZZX1202

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Inserts
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV MODULE, METAL INSERTS IN FLOOR CORRODED.  REPLACED AS NEEDED.  INSTALLED PERMACEL AFTER REPLACMENT OF INSERTS.  REPLACED INSERTS AS NEEDED AND INSTALLED NEW PERMACEL ON UNDER SIDE OF FORWARD LAV MODULE.
